MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATUN TIB AUG LM/RL SZ 5/6 10MM; KNEE TIBIAL TRAY ACCESSORY

DEPUY IRELAND - 9616671 ATUN TIB AUG LM/RL SZ 5/6 10MM; KNEE TIBIAL TRAY ACCESSORY
Model Number 1523-05-102
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fatigue (1849); Pain (1994); Joint Laxity (4526)
Date of Event 11/25/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical adverse event received for weakness right knee contributing to giving way event is not serious and is considered mild.There is a remote possibility the event is related to device and is definitely related to procedure.Date of implantation: (b)(6) 2020, date of event (onset): (b)(6) 2020.(right knee).Treatment: physical therapy.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was stated that "pain with level walking = 8".
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: no device associated with this report was received for examination.The information received, will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers, the investigation closed.Should additional information be received, the information will be reviewed.And the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ATUN TIB AUG LM/RL SZ 5/6 10MM
Common Device Name
KNEE TIBIAL TRAY ACCESSORY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key12189570
Report Number1818910-2021-15451
Device Sequence Number3802128
Product Code JWH
UDI-Device Identifier10603295057604
UDI-Public10603295057604
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,s
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1523-05-102
Device Catalogue Number152305102
Device Lot NumberJ1061P
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/29/2021
Supplement Date Received by Manufacturer07/09/2021
08/19/2021
Initial Report FDA Received Date07/19/2021
Supplement Report FDA Received Date07/28/2021
08/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CEMENTED STEM 14X30MM; ATTUNE CRS FEMORAL RT SZ 6 CEM; ATTUNE CRS RP INSRT SZ 6 10MM; ATTUNE POS FEM AUG SZ 6 4MM; ATUN FEM SLV M/L 35MM FULL POR; ATUN PRESSFIT STR STEM14X110MM; ATUN TIB AUG LM/RL SZ 5/6 10MM; ATUN TIB AUG RM/LL SZ 5/6 10MM; ATUNE REV RP TIB BASE SZ 5 CEM; COMPETITOR BONE CEMENT (ZIMMER); ATTUNE CEMENTED STEM 14X30MM; ATTUNE CRS FEMORAL RT SZ 6 CEM; ATTUNE CRS RP INSRT SZ 6 10MM; ATTUNE POS FEM AUG SZ 6 4MM; ATUN FEM SLV M/L 35MM FULL POR; ATUN PRESSFIT STR STEM14X110MM; ATUN TIB AUG LM/RL SZ 5/6 10MM; ATUN TIB AUG RM/LL SZ 5/6 10MM; ATUNE REV RP TIB BASE SZ 5 CEM; COMPETITOR BONE CEMENT (ZIMMER)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient Weight94